On the absolute continuity of a class of invariant measures
Publication in refereed journal


Times Cited
Web of Science10WOS source URL (as at 14/02/2021) Click here for the latest count
Altmetrics Information
.

Other information
AbstractLet X be a compact connected subset of R-d, let S-j, j = 1,..., N, be contractive self-conformal maps on a neighborhood of X, and let {p(j)(x)}(j=1)(N) be a family of positive continuous functions on X. We consider the probability measure mu that satisfies the eigen-equation
All Author(s) ListHu TY, Lau KS, Wang XY
Journal nameProceedings of the American Mathematical Society
Year2002
Month1
Day1
Volume Number130
Issue Number3
PublisherAMER MATHEMATICAL SOC
Pages759 - 767
ISSN0002-9939
eISSN1088-6826
LanguagesEnglish-United Kingdom
Keywordsabsolute continuity; contraction; eigen-function; eigen-measure; iterated function system; singularity
Web of Science Subject CategoriesMathematics; MATHEMATICS; Mathematics, Applied; MATHEMATICS, APPLIED

Last updated on 2021-15-02 at 02:10